Vol 44, No 1 (2017)

Annals of the University of Craiova - Mathematics and Computer Science Series

Table of Contents

Mathematics and Computer Science

Existence and uniqueness of entropy solutions for some nonlinear elliptic unilateral problems in Musielak-Orlicz-Sobolev spaces PDF
Mohammed Ali Al-Hawmi, Abdelmoujib Benkirane, Hassane Hjiaj, Abdelfattah Touzani 1-20
Existence and Multiplicity of Solutions for p(x)-Kirchhoff-type problem PDF
Zehra Yucedag 21-29
p(.)-parabolic capacity and decomposition of measures PDF
Stanislas Ouaro, Urbain Traore 30-63
A Quasi-Uniformity on BCC-algebras PDF
S. Mehrshad, Nader Kouhestani 64-77
New approach to the calculation of fractal dimension of the lungs PDF
Lamrini Kaoutar Uahabi, Mohamed Atounti 78-86
Multiple solutions for a Robin problem involving the p(x)-biharmonic operator PDF
Ayoujil Abdesslem, Abdel Rachid El Amrouss 87-93
On the existence of positive solutions for boundary value problems with sign-changing weight and Caffarelli-Kohn-Nirenberg exponents PDF
A. Firouzjai, G.A. Afrouzi, S. Talebi 94-99
Three critical solutions for variational - hemivariational inequalities involving p(x)-Kirchhoff type equation PDF
M. Alimohammady, Fariba Fattahi 100-114
Lukasiewicz Implication Prealgebras PDF
Aldo V. Figallo, Gustavo Pelaitay 115-125
Generalized ring-groupoids PDF
Mustafa Habil G├╝rsoy 126-136
Weak solutions of one-dimensional pollutant transport model PDF
Brahima Roamba, Jean De Dieu Zabsonre, Yacouba Zongo 137-148
Ideals with linear resolution in Segre products PDF
Gioia Failla 149-155
Instantaneous shrinking of compact support of solutions of semi-linear parabolic equations with singular absorption PDF
Anh Nguyen Dao 156-168